MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® (ECREA) ENZYMATIC CREATININE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® (ECREA) ENZYMATIC CREATININE FLEX® REAGENT CARTRIDGE
Model Number 10700444
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) concerning a discordant, falsely depressed enzymatic creatinine (ecrea) result on a dimension vista 500 system.Siemens is investigating the event.
 
Event or Problem Description
A discordant, falsely depressed patient sample result was obtained for enzymatic creatinine (ecrea) on a dimension vista 500 system.The result was reported to the physician(s).The same sample was reprocessed after a recalibration of the assay and a higher ecrea result, considered correct, was obtained.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely depressed ecrea result.
 
Additional Manufacturer Narrative
Initial mdr 2517506-2021-00048 was filed 03-feb-2021.Additional information (09-feb-2021): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant falsely depressed enzymatic creatinine result.Hsc evaluated the information provided and the instrument data files.The event was resolved with recalibration from a new flex well set.Quality control was in range upon recalibration and testing from subsequent new flex reagent wells.No similar events were noted with other patient samples indicating that the instrument and assay were performing acceptably.Repeat of the same sample yielded an expected result.A potential product issue was not identified.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® (ECREA) ENZYMATIC CREATININE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key11273410
Report Number2517506-2021-00048
Device Sequence Number4997699
Product Code JFY
UDI-Device Identifier00842768036262
UDI-Public00842768036262
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K090330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2020
Device Model Number10700444
Device Catalogue NumberK1270A SMN 10700444
Device Lot Number20027AC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR